MathSciNet Relay Station
MathSciNet bibliographic data
MR771765 81C35 (41A60 81C20)
Davies, Ian M.; Truman, Aubrey Laplace asymptotic expansions of conditional Wiener integrals and generalised Mehler kernel formulae for Hamiltonians on $L\sp 2({\bf R}\sp n)$. J. Phys. A 17 (1984), no. 14, 2773–2789.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement